# SDR CALA2021091501580

- Difficulty date: September 15, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 65,648 hours, 27,824 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Condition: Missing
- Location: Refuel Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 REF LP 7032358, FUEL CAP REPORTED MISSING BY FUELER. ITEM ENTERED INTO HISTORY E-SFR ENTRY MADE. SDR #1026386 SUBMITTED. MISSING FUEL CAP, AS REPORTED BY FUELER.PLACED ON CDL, CDL CARD 280010, PAGE 28-2 / COMPLIED WITH CDL.R&R FUEL CAP AND RETAINER. OPS NORMAL. CDL CLOSED.
